MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device switch off during ventilation with a loud, continuous alarm sound.No patient health consequences were reported.The system test on the previous day had been completed without any deviations.
 
Additional Manufacturer Narrative
The log file of the affected device was made available and analysed.The log file shows that the device generated, a 'device failure (14)' alarm and the derived ¿alarm system failed¿ alarm on the reported date of event.An interruption of ventilation due to a device malfunction could not be confirmed.The 'device failure (14)' alarm was caused by a temporarily impaired internal hdbaset communication between the display unit (ecd) and the ventilation unit.This symptom is characteristic for a temporary disruption of the electromechanical contact between the system cable and pba syscon ecd or a faulty system cable.The plug connection between the system cable and pba syscon ecd must be checked and adjusted.If necessary, the system cable must be replaced.In case of an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message 'device failure (14)' will be raised.The ventilation will be not affected and continued as set.The display functions and operability of the ecd might be affected in case of an active 'device failure (14)' alarm event depending on then technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23655515
Report Number9611500-2025-00649
Device Sequence Number18672864
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)210126(93)8422500-04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown